# SDR AU000201011

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel Systme
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AU) FUEL SHUT-OFF VALVE FAILED TO FUNCTION AFTER ZERO  HRS AIR TIME.  VALVE REPLACED. THIS IS THE THIRD REPLACEMENT WITHIN 4 HOURS.
